Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Copper coil, irregular bleeding. What is happening?

Hi I ve had a copper coil iud fitted about a year ago and until recently had no problems but the past 3/4 months I ve suffered with irgular bleeding at its worst it happened constant for 4 weeks now it jus happens here and there lightly between periods my periods appear to be regular each month, it s beginning to become a problem in my sex life... Especially since I have a new partner and it s rather moment killing in the bedroom when I have to put the brakes on please shed some light on the situ?!! : (
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  166
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
IUDs generally make the periods longer, heavier and painful. In case the presence of the device is troubling you, you can go for removal as it helps to correct your cycles as well as relieve you of discomfort. Instead, you can try other better means of contraception. You may also need iron supplementation as this bleeding could have resulted in anemia. Please get further advice from your doctor. Good luck.
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor